# SDR CALA9802103

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 89931505
- Condition: Inop
- Location: E & E Compt
- Part time: 31,168 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FIRE WARNING LIGHT AND BELL ACTIVATED WHILE ON SHORT FINAL INTO EWR.  THE WARNING WAS ON THE GLARESHIELD WITH NO INDICATIONS IN T-HANDLE ON THROTTLE CONSOLE.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  MAINTENANCE FOUND THE FIRE DETECTION MODULE AT FAULT.  THE MODULE WAS REMOVED AND REPLACED.  BITE CHECK WAS GOOD WITH NO OTHER DEFECTS NOTED.
